Alert archive / Kansas / Tornado Warnings in 2025
Tornado Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at May 18, 2025, 10:52 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 38 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 10:52 PM CDT (03:52 UTC)
- Expired
- May 18, 2025, 11:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Pratt County, KS, Stafford County, KS
The radar
The Wichita radar (KICT), 107 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 10:55 PM CDT | TSTM WND DMG | 5 Nne Cullison, KS | Several Powerlines down at this location. Possible tornado. |
| May 18, 10:55 PM CDT | TSTM WND DMG | 5 Nne Cullison, KS | Several Powerlines down at this location. Possible tornado. |
| May 18, 11:05 PM CDT | TSTM WND DMG | 2 W Iuka, KS | Trees shredded and powerlines and poles snaped. Tornado damage possible. |
| May 18, 11:05 PM CDT | TSTM WND DMG | 2 W Iuka, KS | Trees shredded and powerlines and poles snaped. Tornado damage possible. |
| May 18, 11:08 PM CDT | TORNADO | 2 Nne Iuka, KS | End of Pratt1 tornado. |
| May 18, 11:10 PM CDT | TORNADO | 1 Sw Iuka, KS | Small satellite tornado off of the larger Pratt1 tornado. |
| May 18, 11:17 PM CDT | TORNADO | 6 Wnw Preston, KS | Beginning of Pratt2 tornado. |
| May 18, 11:23 PM CDT | TORNADO | 4 Sw Neola, KS | Storm chaser photo of large tornado along with debris signature on radar. |
| May 18, 11:23 PM CDT | TORNADO | 4 Sw Neola, KS | Storm chaser photo of large tornado along with debris signature on radar. |
| May 18, 11:40 PM CDT | TORNADO | Neola, KS | |
| May 18, 11:40 PM CDT | TORNADO | Neola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:38 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2754 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 599 m²/s²
- 0-3 km storm-relative helicity
- 675 m²/s²
- Significant tornado parameter
- 11.3
- Supercell composite
- 45.1
The text
As transmitted.
363
WFUS53 KDDC 190352
TORDDC
KSC151-185-190430-
/O.NEW.KDDC.TO.W.0012.250519T0352Z-250519T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
1052 PM CDT Sun May 18 2025
The National Weather Service in Dodge City has issued a
* Tornado Warning for...
Southeastern Stafford County in south central Kansas...
Northern Pratt County in south central Kansas...
* Until 1130 PM CDT.
* At 1052 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Cullison, moving northeast at 40 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pratt and Iuka around 1055 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Neola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3764 9888 3775 9895 3803 9847 3783 9847
3782 9846 3770 9846
TIME...MOT...LOC 0352Z 240DEG 36KT 3770 9886
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
SPRINGER3 follow-up statements
122
WWUS53 KDDC 190356
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1056 PM CDT Sun May 18 2025
KSC151-185-190430-
/O.CON.KDDC.TO.W.0012.000000T0000Z-250519T0430Z/
Stafford KS-Pratt KS-
1056 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
At 1055 PM CDT, a confirmed large and extremely dangerous tornado was
located near Iuka, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Pratt and Iuka around 1100 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Neola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is ongoing. To protect your life, TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3765 9883 3778 9890 3803 9847 3783 9847
3782 9846 3770 9846
TIME...MOT...LOC 0355Z 240DEG 36KT 3772 9882
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN
$$
SPRINGER076
WWUS53 KDDC 190411
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1111 PM CDT Sun May 18 2025
KSC151-185-190430-
/O.CON.KDDC.TO.W.0012.000000T0000Z-250519T0430Z/
Stafford KS-Pratt KS-
1111 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
At 1110 PM CDT, a confirmed large and extremely dangerous tornado was
located near Preston, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Neola around 1115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is ongoing. To protect your life, TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3770 9874 3784 9879 3803 9847 3783 9847
3782 9846 3774 9846
TIME...MOT...LOC 0410Z 240DEG 36KT 3780 9865
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN
$$
SPRINGER593
WWUS53 KDDC 190421
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1121 PM CDT Sun May 18 2025
KSC151-185-190430-
/O.CON.KDDC.TO.W.0012.000000T0000Z-250519T0430Z/
Stafford KS-Pratt KS-
1121 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
At 1120 PM CDT, a confirmed large and extremely dangerous tornado was
located very near Neola, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Neola around 1125 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is ongoing. To protect your life, TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3774 9867 3790 9869 3803 9847 3783 9847
3782 9846 3778 9846
TIME...MOT...LOC 0420Z 240DEG 36KT 3785 9853
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN
$$
SPRINGERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 18, 6:18 PM CDT, 4 hours 34 minutes earlier. Its key messages:
- Significant severe weather potential with high impacts are possible today with giant (up to 4 inches) hail, damaging winds, tornadoes along and east of 283 between 3-8 pm
- A line of storms is forecast to sweep across SW Kansas Monday that may strengthen to severe thresholds upon reaching the eastern portion of the CWA
- Dry and warm middle of the week before rain chances (20-30% via ensembles) return on Friday
Area forecast discussion, May 18, 6:18 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 618 PM CDT Sun May 18 2025 .KEY MESSAGES... - Significant severe weather potential with high impacts are possible today with giant (up to 4 inches) hail, damaging winds, tornadoes along and east of 283 between 3-8 pm - A line of storms is forecast to sweep across SW Kansas Monday that may strengthen to severe thresholds upon reaching the eastern portion of the CWA - Dry and warm middle of the week before rain chances (20-30% via ensembles) return on Friday && .UPDATE... Issued at 612 PM CDT Sun May 18 2025 Mesoscale Discussion... T-storms have become severe and tornadic in the very moist air mass despite the presence of cool air and light fog. 0-1 km srh values have increased to around 500 m2/s2 based on Dodge City VAD wind profile, which is supportive of strong tornadoes. This environment will persist through 8 pm, with additional tornadoes possible, along with very large hail. The main area of concern is along and east of a line from Scott City to Garden City to Meade. && .DISCUSSION... Issued at 237 PM CDT Sun May 18 2025 Current surface and RAP mesoanalysis are confirming the forecasted trajectory of a deepening low pressure system as it moves over the Rockies. This sets up for a day of severe weather across Kansas with all hazards possible. Uncertainty remains on if/where storms are able it initiate, but if they do the storms will have access to an environment able and waiting to nurture the storms into strong ones capable of producing up to giant (4 inch) hail, strong tornadoes, and damaging winds. The hail threat is expected to persist throughout the event with the greatest tornado potential kicking off later into the evening around 7 pm as the LLJ increases. The wind threat is relatively minor, but severe gusts up to 70 mph are possible with any strong storms. Non-thunderstorm winds are forecasted to gust as strong as 50 mph, especially near the CO/KS border as a result of the strong and deepening low. With respect to the environment the mesoscale update portion of the AFD will go into more detail, but the environment is very favorable for severe weather if they can initiate both in regards to surface parameters and upper-level dynamical support as the upper-level trough supports the surface low. Ensembles have sufficient difluent flow aloft as well as notable CVA at 500 mb. CAM trends continue to be more bullish on a dry intrusion developing around 700 mb into the evening. Both the RAP and NAMNST forecast soundings continue to be more than optimistic with CAPE values >3000 J/kg and SRH values >250 m2/s2. Combined with ample shear and a nicely curved hodograph, the environment exists for very strong supercell development and maintenance. Especially into the evening once the LLJ strengthens and the dry intrusion expands, the potential for strong longer-tracked tornadoes are possible after around 6-7 pm. The biggest concern is the uncertainty of initiation. Stratus from earlier today lingered longer than previously anticipated, which would make it more difficult for storms to break the CAP, although CAMs are in disagreement on how much CAP exists. CAMs can not decide where to initiate, how much storms will develop, and how long the development window will last. The NAMNST has limited development contained to the southeast portion of the CWA, while the HRRR has multiple rounds of storms firing as far west as highway 83. That far west would have less CAP with the trade-off of a less favorable environment. However, if they storms can initiate and survive long enough to access the prime atmosphere farther east, the very strong severe storms mentioned are still more than possible. The next couple hours will be pivotal on determining if today is closer to an outbreak or a bust. Monday has another round of thunderstorms progged as the trough and deep low moves over the forecast area. CAMs have a line of storms developing across the forecast area in the evening. As these storms move eastward, the storms will enter a more favorable environment for severe weather along the eastern counties yet again with very high CAPE and shear values along with the better areas with moisture. While some uncertainty remains, the severe potential is a lot lower for the CWA compared to the setup on Sunday. It remains to be see how storm development on Sunday will impact the environment on Monday. Beyond Monday, ensembles continue to have a dry, warm trend for SW Kansas. Highs on Tuesday forecasted to be in the upper 70s/ lower 80s. The rest of the week is expected to follow suit with continued highs in the 70s/80s. Ensembles continue to hint at a wave of storm chances returning on Friday, although plenty of uncertainty still exists this far out. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 601 PM CDT Sun May 18 2025 A uncertain TAF period is expected to continue with low stratus/fog has current visibilities at DDC at under a mile. Stratus is expected to continue for the next couple hours with some uncertainty on whether it can expand to other terminals with some coverage stretching to HYS. Otherwise, scattered thunderstorms are possible for all sites, but especially DDC over the next couple hours. Significant uncertainty remains on how much storms are able to develop so only DDC has the inclusion in the TAF with it expected to stay to the east of GCK and LBL with confidence too low to include in HYS. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Finch DISCUSSION...KBJ AVIATION...KBJ
Hazardous weather outlook, May 18, 3:10 AM CDT, 19 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 310 AM CDT Sun May 18 2025 KSZ030-031-043>046-061>066-074>081-084>090-190815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 310 AM CDT Sun May 18 2025 /210 AM MDT Sun May 18 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Significant severe weather risk this afternoon and early evening for areas along and east of highway 283. Between 3-8pm discrete supercells are possible with an environment to support hail tennis ball sized or greater, wind gusts over 60 mph, and tornadoes with strong tornado potential especially after 4pm. .DAYS TWO THROUGH SEVEN...Monday through Saturday Severe weather risk for mainly areas along and east of highway 281 on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon for areas along and east of highway 283.
In the hours before
Local storm report, May 18, 7:55 PM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
755 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM Hail Ogallah 38.99N 99.73W
05/18/2025 M1.00 Inch Trego KS Storm Chaser
&&
RCBLocal storm report, May 18, 8:24 PM CDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
824 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tornado 1 SW Garfield 38.07N 99.26W
05/18/2025 Pawnee KS Storm Chaser
Videos of the tornado from the broadcast
media.
&&
RCBSpecial weather statement, May 18, 8:57 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
857 PM CDT Sun May 18 2025
KSZ078-080-088-089-190230-
Clark KS-Kiowa KS-Ford KS-Comanche KS-
857 PM CDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...SOUTHWESTERN
KIOWA...NORTHWESTERN COMANCHE AND NORTHEASTERN CLARK COUNTIES THROUGH
930 PM CDT...
At 856 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Clark State Lake, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mullinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Kansas.
&&
LAT...LON 3719 9949 3731 9975 3768 9958 3750 9916
TIME...MOT...LOC 0156Z 211DEG 25KT 3738 9955
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SPRINGERLocal storm report, May 18, 9:18 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
918 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Hail 5 N Ellis 39.01N 99.56W
05/18/2025 M1.75 Inch Ellis KS Public
&&
jdfLocal storm report, May 18, 9:56 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
956 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM Tornado 11 SE Mullinville 37.46N 99.37W
05/18/2025 Kiowa KS Storm Chaser
&&
RCBLocal storm report, May 18, 9:59 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
959 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM Tornado 7 SSW Greensburg 37.51N 99.32W
05/18/2025 Kiowa KS Storm Chaser
Report included pictures.
&&
RCBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 39 min |
| May 18, 7:18 PM CDT | Tornado Warning | DDC | Edwards | 27 min |
| May 18, 7:28 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Trego | 47 min |
| May 18, 7:36 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 24 min |
| May 18, 7:56 PM CDT | Tornado Warning | DDC | Pawnee | 34 min |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 18 min |
| May 18, 8:37 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 28 min |
| May 18, 8:57 PM CDT | Special Weather Statement | DDC | Kiowa | 33 min |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa, Pratt | 49 min |
| May 18, 9:19 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 26 min |
| May 18, 9:32 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 43 min |
| May 18, 9:48 PM CDT | Tornado Warning | DDC | Kiowa | 42 min |
| May 18, 10:10 PM CDT | Tornado Warning | DDC | Kiowa, Pratt | 28 min |
| May 18, 10:20 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt | 40 min |
| May 18, 11:23 PM CDT | Tornado Warning | DDC | Pratt, Stafford | 20 min |
| May 19, 1:25 AM CDT | Special Weather Statement | DDC | Rush | 50 min |
| May 19, 5:13 PM CDT | Special Weather Statement | DDC | Scott | 47 min |
| May 19, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 49 min |
| May 19, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 52 min |
| May 19, 6:50 PM CDT | Special Weather Statement | DDC | Lane | 40 min |
Nearby
Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.